Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: No sex drive...

  1. #1
    orosco is offline Associate Member
    Join Date
    May 2005
    Posts
    216

    No sex drive...

    My sex drive was crazy a week ago..Woke up trying to hump my sheets. damn. I started nolvadex 20mg ed and propecia (generic) 5mg ed. Is the reaosn my sex drive is decreasing due to using these. Im only into my 2nd week of prop/cyp/eq...Also will nolv/propecia really hurt my gains or just water retention?
    thanks fellas

  2. #2
    Seattle Junk's Avatar
    Seattle Junk is offline Anabolic Member
    Join Date
    Jun 2005
    Location
    Sea-town (upper left USA)
    Posts
    3,010
    5mgs propecia is too much unless you have prostate problems. You mean Proscar if it comes in 5mg pills. All you need is 1.25mgs ed (1/4 pill). It's the finastride (propecia) that is probably killing your sex drive.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •